# SDR CALA2025031602842

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR FWD CUTOUT LOWER STUB-FRAME BROKEN  AT I/B FLANGE LOWER CORNER.DOT251-038 REF AAR N/R 9943314 LP 4169436
